# SDR YENA2022061400603

- Difficulty date: June 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N306JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 272
- Aircraft time: 34,517 hours, 22,432 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION ON AFT CARGO INTERNAL STRUCTURE FRAME 80 BTW STGR 26RH/28RH; REF TOMX NR 00262, WO 1931...ON AFT CARGO INTERNAL STRUCTURE FRAME 80 BTW STGR 26RH/28RHWAS REPAIRED PER EC NO E22-455-01, ETI--190-22-583 REV. 1, ETD2022-190-018674 REV.:/ ,THIS REPAIR IS VALID FOR 7,500 FC , DET INSPECTION , AT EVERY 750FC. RE-INSP TRACKED BY EC WORK ACCOMPLISHED BY 201534008, RII BY 200801852.
